# SDR CALA2022092302452

- Difficulty date: September 23, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N841UA
- Make and model: Airbus A300*
- Aircraft serial: 1545
- Aircraft time: 60,343 hours, 26,362 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: NA
- Condition: Corroded
- Location: Fr16/Fr24
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN, FR16/FR24, Y-1292, SEAT TRACK CORRODED. REMOVED CORROSION AT SEAT TRACK -Y1292 FR12 TO FR24, FOUND OUT O F LIMITS IAW SRM 53-11-15-283-011 AND REMOVED AND REPLACED SEAT TRACK -Y1292 FR12 TO FR24 IAW SRM 51-42-11/001 WORK ACCOMPLISHED AT ST ENGINEERING OF MOBILE AT BFM ON NR#: 37296
